On a Lemma of Littlewood and Offord

Research output: Contribution to journalArticle

217 Citations (Scopus)
Original languageEnglish
Pages (from-to)898-902
Number of pages5
JournalBulletin of the American Mathematical Society
Volume51
Issue number12
DOIs
Publication statusPublished - 1945

Fingerprint

Lemma

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

On a Lemma of Littlewood and Offord. / Erdős, P.

In: Bulletin of the American Mathematical Society, Vol. 51, No. 12, 1945, p. 898-902.

Research output: Contribution to journalArticle

@article{e79b0e40ef574feb840dd3633abd3e6b,
title = "On a Lemma of Littlewood and Offord",
author = "P. Erdős",
year = "1945",
doi = "10.1090/S0002-9904-1945-08454-7",
language = "English",
volume = "51",
pages = "898--902",
journal = "Bulletin of the American Mathematical Society",
issn = "0273-0979",
publisher = "American Mathematical Society",
number = "12",

}

TY - JOUR

T1 - On a Lemma of Littlewood and Offord

AU - Erdős, P.

PY - 1945

Y1 - 1945

UR - http://www.scopus.com/inward/record.url?scp=0010981220&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0010981220&partnerID=8YFLogxK

U2 - 10.1090/S0002-9904-1945-08454-7

DO - 10.1090/S0002-9904-1945-08454-7

M3 - Article

AN - SCOPUS:0010981220

VL - 51

SP - 898

EP - 902

JO - Bulletin of the American Mathematical Society

JF - Bulletin of the American Mathematical Society

SN - 0273-0979

IS - 12

ER -